Journal of Dynamical and Control Systems

, Volume 16, Issue 1, pp 1–21

Closed loop stability of measure-driven impulsive control systems


DOI: 10.1007/s10883-010-9085-9

Cite this article as:
Code, W.J. & Silva, G.N. J Dyn Control Syst (2010) 16: 1. doi:10.1007/s10883-010-9085-9


Closed loop stabilization of impulsive control systems containing a measure in the dynamics is considered. It is proved that, as for regular affine systems, an almost everywhere continuous stabilizing impulsive feedback control law exists for such impulsive systems. An example illustrating the loop closing features is also presented.

Key words and phrases

Closed loop systemsstabilizationimpulsive systemsmeasure-driven systems

2000 Mathematics Subject Classification


Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of British ColumbiaVancouverCanada
  2. 2.Universidade Estadual Paulista, UNESPSão José do Rio PretoBrazil